# SDR CALA2019090901510

- Difficulty date: September 8, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N481UA
- Make and model: Airbus A320-232
- Aircraft serial: 1559
- Aircraft time: 56,817 hours, 24,686 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 13325655
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATT 11WL FAILS DATE INSPECTION. EMERGENCY LIGHT EPSU 13WL FAILS OP TEST A3NB-33-3-6016 PER NR 929031. PARTS TRANSACTION INFORMATION PERFORMED ROTABLE PARTS CHANGE WAS INDICATED - TT # 1249123  SN OFF 8876 IPC REFERENCE # 3350-01431A POWER SUPPLY, C  OFF 31-3350-9-9001 8876 ON 31-3350-9-9001 1045.
